MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø52 TWO-HOLE; HIP ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø52 TWO-HOLE; HIP ACETABULAR CUP
Catalog Number 01.38.052DH
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 02/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs department: cup revised at about 1 year 5 months after primary tha due to pain and malpositioned cup.According to report the cup is positioned too vertical.From the only image provided, it appears there are some radiolucent lines but neither the radiolucencies nor the cup position are patently cause for revision from the radiographic appearance.Batch review performed on 20 february 2024: lot 2206327: (b)(4) items manufactured and released on 10-may-2022.Expiration date: 2027-04-25.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
Revision surgery due to pain and cup positioned too vertical, at about 1 year 5 months after primary.Cup, liner and head revised successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø52 TWO-HOLE
Common Device Name
HIP ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18817503
Report Number3005180920-2024-00103
Device Sequence Number17223320
Product Code LPH
UDI-Device Identifier07630030812590
UDI-Public07630030812590
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K171966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.38.052DH
Device Lot Number2206327
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Initial Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient RaceWhite